| Model Number |
301.100.030 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
It was reported that before use, the device displayed a technical failure 389 "no o2 dosing possible".Complainant indicated that there was no patient involvement in the reported issue.
Additional Manufacturer Narrative
The device log files were provided to technical support for evaluation.The reported malfunction was confirmed during the log review and confirmed the device required replacement of the inspiration block due to the o2 valve offset not meeting specifications.The inspiration block was returned to the zoll failure analysis lab for further evaluation.Testing of the returned component confirmed the reported issue and identified that the o2 dosing valve failed to hold pressure.